# SDR SIMA20221021006

- Difficulty date: October 21, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17065925001
- Condition: Corroded
- Location: Aft Galley Shear
- Component: Shear Panel
- Component part number: 17065925001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER SHEAR PANEL CORRODED FR 87 (LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY CENTER SHEAR PANEL FR 87 IAW EMB 175 SRM 51-42-01, SRM 51-43-03
